Théorème de la sphère
Séminaire de théorie spectrale et géométrie, Volume 18 (1999-2000), pp. 125-155.
@article{TSG_1999-2000__18__125_0,
     author = {Aubry, Erwann},
     title = {Th\'eor\`eme de la sph\`ere},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {125--155},
     publisher = {Institut Fourier},
     volume = {18},
     year = {1999-2000},
     zbl = {1078.53518},
     mrnumber = {1812217},
     language = {fr},
     url = {http://archive.numdam.org/item/TSG_1999-2000__18__125_0/}
}
TY  - JOUR
AU  - Aubry, Erwann
TI  - Théorème de la sphère
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1999-2000
DA  - 1999-2000///
SP  - 125
EP  - 155
VL  - 18
PB  - Institut Fourier
UR  - http://archive.numdam.org/item/TSG_1999-2000__18__125_0/
UR  - https://zbmath.org/?q=an%3A1078.53518
UR  - https://www.ams.org/mathscinet-getitem?mr=1812217
LA  - fr
ID  - TSG_1999-2000__18__125_0
ER  - 
%0 Journal Article
%A Aubry, Erwann
%T Théorème de la sphère
%J Séminaire de théorie spectrale et géométrie
%D 1999-2000
%P 125-155
%V 18
%I Institut Fourier
%G fr
%F TSG_1999-2000__18__125_0
Aubry, Erwann. Théorème de la sphère. Séminaire de théorie spectrale et géométrie, Volume 18 (1999-2000), pp. 125-155. http://archive.numdam.org/item/TSG_1999-2000__18__125_0/

[1] U. Abresch, D. Gromoll, On complete manifolds with nonnegative Ricci curvature, Journ. A.M.S., 3 ( 1990), 355-374. | MR | Zbl

[2] M. Anderson, Metrics of positive Ricci curvature with large diameter, Manuscripta Math., 68 ( 1990) 405-415. | EuDML | MR | Zbl

[3] I. Chavel, Riemannian geometry : a modern introduction, Cambridge Tracts in Mathematics, Cambridge university press, 1993. | MR | Zbl

[4] J. Cheeger, T. Colding, On the structure of space with Ricci curvature bounded below, J. Diff. Geom., 46 ( 1997), 404. | MR | Zbl

[5] J. Cheeger, T. Colding, Lower bounds on Ricci curvature and the almost rigidity of werped products, Ann. of Math., 144 ( 1996), 189-237. | MR | Zbl

[6] S. Y. Cheng, Eigenvalue comparison theorems and its geometric application, Math. Z., 143 ( 1975), 289-297. | EuDML | MR | Zbl

[7] S. Cheng, S. Yau, Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math 28 ( 1975), 333-354. | MR | Zbl

[8] T. Colding, Shape of manifolds with positive Ricci curvature, Invent. Math., 124 ( 1996), 175. | MR | Zbl

[9] T. Colding, Large manifolds with positive Ricci curvature, Invent. Math., 124 ( 1996), 193. | MR | Zbl

[10] T. Colding, Ricci curvature and volume convergence, Annals of Maths, 145 ( 1997), 477. | MR | Zbl

[11] S. Gallot, Volumes, courbure de Ricci et convergence des variétés, Sém. Bourbaki, 835 ( 1997-1998) | Numdam

[12] S. Gallot, Variété dont le spectre ressemble à celui de la sphère, Astérisque, 80 ( 1980), 33. | MR | Zbl

[13] M. Gromov, (rédigé par J. Lafontaine et P. Pansu); Structures métriques sur les variétés riemanniennes, Textes Math., n° 1, 1981. | MR | Zbl

[14] S. Ilias, Un nouveau résultat de pincement de la première valeur propre du Laplacien et preuve de la conjecture du diamètre pincé, Annales Institut Fourier, 43 ( 1993), 843. | Numdam | MR | Zbl

[15] Obata, Certain condition for a riemannian manifold to be isometric to a sphere, J. Math. Soc. Japan, 14 ( 1962), 333-340. | MR | Zbl

[16] P. Petersen, On eigenvalue pinching in positive Ricci curvature, Preprint. | Zbl

[17] K. Shiohama, Recent developments in sphere theorems, Proc. of Symp. in Pure Math., 54 ( 1993), Part 3. | MR | Zbl